# SDR SIMA20241025002

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 12,945 hours, 8,626 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK LH/RH FAULT AFTER LANDING OUTBOARD BRAKES REMAINED ICE COLD ALSO RECEIVED LG NO DISPATCH ON TAXI IN. RAR NO 1 PRESSURE TRANSDUCER IAW EMB 175 AMM 32-41-05. OPS CK, FUNC CK, AND LEAK CHECKS GOOD. NO ISSUES NOTED
